VOL. 6 · NO. 2-3 | 1954
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 6 (2-3), (1954)
No abstract available
Articles
Fumiyuki Terada
Tohoku Math. J. (2) 6 (2-3), 95-100, (1954) DOI: 10.2748/tmj/1178245168
KEYWORDS: 09.1X
No abstract available
Hideo Kuniyoshi
Tohoku Math. J. (2) 6 (2-3), 101-108, (1954) DOI: 10.2748/tmj/1178245169
KEYWORDS: 10.2X
No abstract available
Masakiti Kinukawa
Tohoku Math. J. (2) 6 (2-3), 109-120, (1954) DOI: 10.2748/tmj/1178245170
KEYWORDS: 42.4X
No abstract available
Hidekiyo Wakakuwa
Tohoku Math. J. (2) 6 (2-3), 121-134, (1954) DOI: 10.2748/tmj/1178245171
KEYWORDS: 53.0X
No abstract available
Shigeo Sasaki
Tohoku Math. J. (2) 6 (2-3), 135-148, (1954) DOI: 10.2748/tmj/1178245172
KEYWORDS: 53.0X
No abstract available
L. Carlitz
Tohoku Math. J. (2) 6 (2-3), 149-154, (1954) DOI: 10.2748/tmj/1178245173
KEYWORDS: 10.0X
No abstract available
Kôsi Kanno
Tohoku Math. J. (2) 6 (2-3), 155-161, (1954) DOI: 10.2748/tmj/1178245174
KEYWORDS: 40.0X
No abstract available
Hiroshi Hirokawa
Tohoku Math. J. (2) 6 (2-3), 162-173, (1954) DOI: 10.2748/tmj/1178245175
KEYWORDS: 42.2X
No abstract available
Masahiro Nakamura, Takasi Turumaru
Tohoku Math. J. (2) 6 (2-3), 174-176, (1954) DOI: 10.2748/tmj/1178245176
KEYWORDS: 46.0X
No abstract available
Hisaharu Umegaki
Tohoku Math. J. (2) 6 (2-3), 177-181, (1954) DOI: 10.2748/tmj/1178245177
KEYWORDS: 46.0X
No abstract available
Masahiro Nakamura, Takasi Turumaru
Tohoku Math. J. (2) 6 (2-3), 182-188, (1954) DOI: 10.2748/tmj/1178245178
KEYWORDS: 46.0X
No abstract available
Yosinao Misonou
Tohoku Math. J. (2) 6 (2-3), 189-204, (1954) DOI: 10.2748/tmj/1178245179
KEYWORDS: 46.0X
No abstract available
Masahiro Nakamura
Tohoku Math. J. (2) 6 (2-3), 205-207, (1954) DOI: 10.2748/tmj/1178245180
KEYWORDS: 46.0X
No abstract available
Takasi Turumaru
Tohoku Math. J. (2) 6 (2-3), 208-211, (1954) DOI: 10.2748/tmj/1178245181
KEYWORDS: 46.0X
No abstract available
Zirô Takeda
Tohoku Math. J. (2) 6 (2-3), 212-219, (1954) DOI: 10.2748/tmj/1178245182
KEYWORDS: 46.0X
No abstract available
Gen-ichirô Sunouchi
Tohoku Math. J. (2) 6 (2-3), 220-225, (1954) DOI: 10.2748/tmj/1178245183
KEYWORDS: 42.4X
No abstract available
Shigeki Yano
Tohoku Math. J. (2) 6 (2-3), 226-230, (1954) DOI: 10.2748/tmj/1178245184
KEYWORDS: 42.1X
No abstract available
Isao Miyadera
Tohoku Math. J. (2) 6 (2-3), 231-242, (1954) DOI: 10.2748/tmj/1178245185
KEYWORDS: 46.0X
No abstract available
Shigeru Ishihara
Tohoku Math. J. (2) 6 (2-3), 243-252, (1954) DOI: 10.2748/tmj/1178245186
KEYWORDS: 53.0X
No abstract available
Masahiro Nakamura, Takasi Turumaru
Tohoku Math. J. (2) 6 (2-3), 253-257, (1954) DOI: 10.2748/tmj/1178245187
KEYWORDS: 46.2X
No abstract available
Shin-ichi Izumi, Masako Sato
Tohoku Math. J. (2) 6 (2-3), 258-263, (1954) DOI: 10.2748/tmj/1178245188
KEYWORDS: 42.4X
No abstract available
Shigeru Tsurumi
Tohoku Math. J. (2) 6 (2-3), 264-273, (1954) DOI: 10.2748/tmj/1178245189
KEYWORDS: 28.0X
No abstract available
Shigeru Tsurumi
Tohoku Math. J. (2) 6 (2-3), 275-276, (1954) DOI: 10.2748/tmj/1178245190
No abstract available
Isao Miyadera
Tohoku Math. J. (2) 6 (2-3), 277-278, (1954) DOI: 10.2748/tmj/1178245191
No abstract available
Back Matter
Tohoku Math. J. (2) 6 (2-3), (1954)
No abstract available
Back to Top